On the Modification of Newton-Secant Method in Solving Nonlinear Equations for Multiple Zeros of Trigonometric Function

Juhari Juhari

Abstract


This study discusses the analysis of the modification of Newton-Secant method and solving nonlinear equations having a multiplicity of  by using a modified Newton-Secant method. A nonlinear equation that has a multiplicity   is an equation that has more than one root. The first step is to analyze the modification of the Newton-Secant method, namely to construct a mathematical model of the Newton-Secant method using the concept of the Newton method and the concept of the Secant method. The second step is to construct a modified mathematical model of the Newton-Secant method by adding the parameter . After obtaining the modified formula for the Newton-Secant method, then applying the method to solve a nonlinear equations that have a multiplicity . In this case, it is applied to the nonlinear equation which has a multiplicity of . The solution is done by selecting two different initial values, namely  and . Furthermore, to determine the effectivity of this method, the researcher compared the result with the Newton-Raphson method, the Secant method, and the Newton-Secant method that has not been modified. The obtained results from the analysis of modification of Newton-Secant method is an iteration formula of the modified Newton-Secant method. And for the result of  using a modified Newton-Secant method with two different initial values, the root of  is obtained approximately, namely  with less than iterations. whereas when using the Newton-Raphson method, the Secant method, and the Newton-Secant method, the root  is also approximated, namely  with more than  iterations. Based on the problem to find the root of the nonlinear equation  it can be concluded that the modified Newton-Secant method is more effective than the Newton-Raphson method, the Secant method, and the Newton-Secant method that has not been modified

Keywords


Method; Modification; Newton-Secant; Nonlinear; Multiplicity

Full Text:

PDF

References


P. Batarius, "Perbandingan Metode Newton-Raphson Modifikasi dan Metode Secant Modifikasi dalam Penentuan Akar Persamaan," 2018.

J. Sapari and S. Bahri, "Penentuan Akar-akar Persamaan Nonlinier dengan Metode Iterasi Baru," Jurnal Matematika UNAND, vol. 4 No. 4, 2015.

P. Batarius, "Nilai Awal pada Metode Newton-Raphson yang Dimodifikasi dalam Penentuan Akar Persamaan," Pi: Mathematics Education Journal , vol. 1. No.3, 2018.

Y. Muda, Wartono and N. Maulana, "Konvergensi Modifikasi Metode Newton Ganda dengan Menggunakan Kelengkungan Kurva," Jurnal Sains, Teknologi dan Industri, vol. 9. No. 2, 2012.

R. Munir, Metode Numerik, Bandung: Informatika, 2008.

Z. Lega, Agusni and S. Putra, "Metode Iterasi Tiga Langkah dengan Orde Konvergensi Lima untuk Menyelesaikan Persamaan Nonlinear Berakar Ganda," JOM FMIPA, vol. 1, 2014.

Rochmad, "Aplikasi Metode Newton-Raphson untuk Menghampiri Solusi Persamaan Non Linear," Jurnal MIPA 36(2):193-200(2013), 2013.

S. C. Chapra and R. P. Canale, Numerical Methods for Engineers Sixth Edition, New York: McGraw-Hill Companies, Inc, 2010.

R. L. Burden and J. Faires, Numerical Analysis Ninth Edition, USA: Brooks/Cole Cengage Learning, 2011.

M. N. Vrahatis, "Generalization of the Bolzano Theorem for Simplices," ELSEVIER, 2015.

J. H. Mathews, Numerical Methods for Mathematics, Science, and Engineering, New Jersey: Prentice-Hall Inc, 1992.

R. Kumar and Vipan, "Comparative Analysis of Convergence of Various Numerical Methods," Journal of Computer and Mathematical Sciences, Vols. 6(6),290-297, 2015.

A. B. Kasturiarachi, "Leap-frogging Newton's Method," International Journal of Mathematical Education in Science and Technology, Vols. 33, no. 4, 521-527, 2002.

S. Putra, D. AR and M. Imran, "Kombinasi Metode Newton dengan Metode Secant untuk Menyelesaikan Persamaan Nonlinear," Jurnal EKSAKTA, vol. 2, 2011.

M. Ferrara, S. Sharifi and M. Salimi, "Computing Multiple Zeros by Using a Parameter in Newton-Secant Method," SeMa Journal, 2016.




DOI: https://doi.org/10.18860/ca.v7i1.12934

Refbacks

  • There are currently no refbacks.


Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Editorial Office
Mathematics Department,
Universitas Islam Negeri Maulana Malik Ibrahim Malang
Jalan Gajayana 50 Malang, Jawa Timur, Indonesia 65144
Faximile (+62) 341 558933
e-mail: cauchy@uin-malang.ac.id

Creative Commons License
CAUCHY: Jurnal Matematika Murni dan Aplikasi is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.